# SDR DALA1030123715

- Difficulty date: October 24, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 34,248 hours, 14,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPS IN SEA THE A/C IMPACTED A PUSHBACK TUG NEAR STA 190 AND BL 0.  THE CONTACT RESULTED IN THREE DAMAGE LOCATIONS ON THE SKIN.  REPAIRED PER ERA 486916-14.  (DL738102995)
